# SDR UPS97221892

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 5702403
- Condition: Worn Ballnut
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 6 FLAP JACKSCREW BALLNUT HAS EXCESSIVE PLAY.  JACKSCREW REPLACED IAW OHM 27-54-03.
